# SDR RIVA0000008

- Difficulty date: March 13, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 10605622
- Part serial: 4552
- Condition: Frozen
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM PSM ON FLIGHT 8200 PILOT TRIED TO RETRACT GEAR.  THE RIGHT MAIN GEAR REMAINED DOWN.  AIRCRAFT RETURNED TO PSM WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MAIN GEAR DOOR ACTUATOR FROZEN.  THE ACTUATOR WAS REPLACED AND OPERATIONALLY CHECKED PER THE BOEING MAINTENANCE MANUAL 32-32-81.  AIRCRAFT WAS RETURNED TO SERVICE.
